Academic Journals Database
Disseminating quality controlled scientific knowledge

Dirichlet Problem for the Marguerre-von Kármán Equations System

ADD TO MY LIST
 
Author(s): G. Devdariani, R. Janjgava, B. Gulua

Journal: Bulletin of TICMI
ISSN 1512-0082

Volume: 10;
Start page: 23;
Date: 2006;
Original page

Keywords: 74K25

ABSTRACT
In the present paper the nonlinear boundary value problem forthe system of the Marguerre-von Karman equations is considered. Using thegeneral theorem of Banach spaces, the existence of solutions has been proved.
Why do you need a reservation system?      Affiliate Program